NONDECREASING SOLUTIONS OF A FRACTIONAL QUADRATIC INTEGRAL EQUATION OF URYSOHN-VOLTERRA TYPE

被引:0
作者
Darwish, Mohamed Abdalla [1 ,2 ]
机构
[1] King Abdulaziz Univ, Dept Math, Sci Fac Girls, Jeddah 21413, Saudi Arabia
[2] Damanhour Univ, Fac Sci, Dept Math, Damanhour 22511, Egypt
来源
DYNAMIC SYSTEMS AND APPLICATIONS | 2011年 / 20卷 / 04期
关键词
MONOTONIC SOLUTIONS; ASYMPTOTIC STABILITY; LINEAR MODIFICATION; EXISTENCE THEOREMS; ATTRACTIVITY;
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper we study a very general quadratic integral equation of fractional order. We show that the quadratic integral equations of fractional orders has at least one monotonic solution in the Banach space of all real functions defined and continuous on a bounded and closed interval. The concept of a measure of noncompactness related to monotonicity, introduced by J. Banal and L. Olszowy, and a fixed point theorem due to Darbo are the main tools in carrying out our proof. In fact we generalize, improve the results of the paper [M.A. Darwish, On quadratic integral equation of fractional orders, J. Math. Anal. Appl. 311 (2005), 112-119]. Also, we extend and generalize the results of the paper [J. Banal and B. Rzepka, Monotonic solutions of a quadratic integral equation of fractional order, J. Math. Anal Appl. 332 (2007), 1370-1378].
引用
收藏
页码:423 / 437
页数:15
相关论文
共 48 条
[1]  
[Anonymous], 2000, Applications of Fractional Calculus in Physics
[2]  
[Anonymous], 1993, INTRO FRACTIONAL CA
[3]  
[Anonymous], 1999, FRACTIONAL DIFFERENT
[4]  
[Anonymous], 1980, Lect. Notes Pure Appl. Math.
[5]  
[Anonymous], 2006, Journal of the Electrochemical Society
[6]  
[Anonymous], 1998, EXISTENCE THEORY NON
[7]  
Appell J., 1990, CAMBRIDGE TRACTS MAT, V95
[8]   QUADRATIC EQUATIONS AND APPLICATIONS TO CHANDRASEKHAR AND RELATED EQUATIONS [J].
ARGYROS, IK .
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 1985, 32 (02) :275-292
[9]   Monotonic solutions of a class of quadratic integral equations of Volterra type [J].
Banas, J ;
Caballero, J ;
Rocha, J ;
Sadarangani, K .
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2005, 49 (5-6) :943-952
[10]   Monotonic solutions of a quadratic integral equation of Volterra type [J].
Banas, J ;
Martinon, A .
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2004, 47 (2-3) :271-279